# SDR CHQA200900115

- Difficulty date: April 28, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 20,687 hours, 15,357 cycles
- Engine: Allsn AE3007A
- Engine time: 17,543 hours, 15,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE WHEN TESTED.  THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY WAS REPLACED AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
